Forum

Tecfidera

hi I’ve been taking tec now for two weeks without any major problems just the odd all over body flush every now and then and only lasting about twenty minuets. However from what I’ve read these reactions happen up to an hour after the meds but mine are sneaky and happen up to four hours later. I’m having a body flush now I took my med at half seven this morning but the reaction is happening now at ten past twelve! Is this happening to anyone else? It’s nothing I can’t deal with but I think I get away with it the it sneaks up on me pesky little buggers they are :slight_smile:

Thanks em

I have it happen to me as well. It’s always very random.

I have been on Tecfidera since January and don’t get it often now. But on the odd occasion I still get flushing at random times.

It will easy off eventually for you.

in my rush to get to work, i do not eat quite as much as i would like. And then, the distraction of work itself can ensure that i labour on, past the point at which i would otherwise have lunch.

As a consequence, my belly is not quite as full as it could / should be, what with tecfidera being in my system.

As a consequence, i get the prickles; usually on my face and around the neck. Nothing major, just something that feels like a precursor to a significant attack of beetroot skin.

It comes within a consistent four hour period; never sooner than 3.5 hours. As soon as i eat something, it is gone. Even just a little something. And on the one or two occasions when i didn’t eat anything, it lasted no more than 30 minutes.

i recall too, any side effects in the early days, typically took 4 hours to manifest themselves.

so no, it is not just you.

Thanks for the reply at least it’s normal! I didn’t eat properly tonight with my tablet and I’m now having stomache cramps and feel sick :frowning: yuck never experienced this before so note to self eat properly! Lol

Hiya,

I’m exactly the same as Paulo, get a prickly sensation after a few hours round my face and neck which isn’t awful just a bit annoying and it’s normally a sign that I haven’t eaten enough. The time of when this happens changes all the time, sometimes it’s an hour after and then I eat or take an antihistamine and it’s gone or it can be hours later when I think I’ve got away with it for that day but then it creeps up on me from out of nowhere.

Having a full stomach really does help and do try anti-histamines for the flushing or prickly sensation as for me at least it doesn’t get rid of it completely but definitely has dulled it a bit.

Hope things improve :slight_smile:

Thanks for the reply It doesn’t happen every day and for some reason only with my morning tablet! I get the same prickly feeling starting on my neck the my hands if it makes it that far (not all the time) I don’t feel like I need to take anything coz it only lasts about 20/40 mins and it’s not unbearable just annoying! I was just a bit worried as the information I have says these symptoms should happen half an hour to an hour after the meds but when it was happening so much later than this I wasn’t sure if this was normal but from what everyone says it is! (Damn it that means I’m normal, I hate been normal! Haha)